Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (9): 094210    DOI: 10.1088/1674-1056/20/9/094210
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Propagation properties of partially coherent Hermite–Gaussian beams through non-Kolmogorov turbulence
He Xue-Mei, Lü Bai-Da
Institute of Laser Physics and Chemistry, Sichuan University, Chengdu 610064, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn